MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-010
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Necrosis (1971); Pain (1994); Depression (2361); Osteolysis (2377); No Code Available (3191)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges defective and has caused damage to hip joint.Doi: (b)(6) 2008, dor: not reported, (unknown hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.No device(s) associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A complaint database search did find additional related reports against the provided product code and lot number combination(s) for pain and inflammation.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation.Per nr-0134037 a medical record review is not required for this complaint record investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.- without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.- the device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.- from the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.

Brand Name
TRI-LOCK BPS SZ 1 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9889502
Report Number1818910-2020-09473
Device Sequence Number3418988
Product Code KWA
UDI-Device Identifier10603295001034
UDI-Public10603295001034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-14-010
Device Catalogue Number101214010
Device Lot NumberCX1HW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight70